# SDR SWAA2022011861671

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 69,007 hours, 40,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Condition: Broken
- Location: R2  Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE BOX BUMPER END CAP BROKEN. R & R AFT SERVICE DOOR SLIDE END CAP PER SIP.
